# SDR QR9R2024090400002

- Difficulty date: September 4, 2024
- Submitted: September 4, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723379708
- Aircraft time: 4,353 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: MC5494
- Condition: Failed
- Location: Sema
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ACTUATOR FAILED IN FLIGHT. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-8; T/F SUCCESSFULLY COMPLETED.
